# SDR DL76L020645

- Difficulty date: June 7, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 34,326 hours, 5,349 cycles
- Engine: Pwa PW4060
- Engine time: 23,193 hours, 3,682 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 23,193 hours, 3,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALL AT TOP OF DESCENT WHILE PULLING BACK POWER.  REPLACING ENGINE.
